I am one of the millions of sufferers of anxiety or panic attacks, so I know first hand how bad it can get. It first happened to me just sitting in a chair with some friends talking. There was no stress and nothing on my mind to cause anything, but it happened.
I felt this warm flush come over my whole body and my heart begin to go faster and faster. I felt like I was going to explode and finally I couldn't stay quiet about it any longer. I grabbed my chest, even though there was no pain, just the warm feeling.
It caused quite a stir, everyone was concerned and my wife called 911. You know the drill, by the time they got there it was all over, but I didn't know what the heck was going on. They recommended going to get checked out.
So the next day I went to the doctor and explained what had happened. Unfortunately they put me on some bad drugs right away. I had no idea what was wrong or what I was taking.
This still makes me angry that we are at the mercy of doctors sometimes and they push some drug on us that the drug company pill pushers have given them samples of to through around.
Anyway, they put me on a 24 hour heart monitor and sure enough I had another bad attack, but you know what, the monitor didn't so much as show a blip of trouble.
They said, oh its just anxiety. They proceeded to ask me if there was anything going on in my life causing stress. There were a couple things, but I didn't think I was that worried about anything.
It was later I begin to find out about physical conditions that caused these attacks. It was a long battle getting educated and I had to endure harsh side effects from the drugs and when I decided to get off them I had even worse withdrawal effects.
This was a real challenge. I finally knew what it is like for a drug addict to deal with. But I was determined I was going to get off the drug no matter what.
It literally took 6 months to get past the worst of the symptoms that occurred everyday. I went through a setback that caused me to have to go on another drug and again went through the same steps to get off the drug with the same 6 months of agony.
The good news came to me accidentally as I was searching for help on the Internet. I found information that pointed to a possible
connection to my problem.
The following things I found out was adding to my problem and I had to change: caffeine was adding to the problem; I could not drink a cup of coffee without my heart racing: I had a period of time that I went on the Adkins diet and the lack of carbo-hydrates, added to the deletion and absorption of serotonin;
I had to get my blood pressure under control as it would spike to 200 over 135 in several bad attacks.
I changed my lifestyle and diet as much as possible, but this didn't solve the problem. I looked for a way to re-supply the serotonin and control the mood swings and attacks of panic that seemed to come randomly. Sometimes even in my sleep.
That never made sense to me, until I learned that panic was brought on chemically and not necessarily from events. Real help came to me, when I discovered the following formula to help control the symptoms and over time re-supply a lot of the serotonin.
I did have to go on blood pressure medicine to get that under control, because even when I was not in panic mode, it was still to high.
The following is what I found to really help give me back my life. I take a Homeopathic medicinal VAXA called Deprex. I am giving this my personal endorsement, but I am sure that each individual may have different results. I have no financial interest in the company other than I want them to be around, because the formula really works for me.
If you are looking for help with anxiety attacks, you can get a lot of free information at their website and read about what all goes into the formula and decide for yourself.
The drugs that are popular for controlling anxiety, panic attacks and depression, make the brain reuse the limited supply of serotonin, but this is not all it does.
There are harsh side effects as I mentioned before. The only side effect of the formula I now take is that it has the effect of loosening the bowels, which sometimes can lead to diarrhea.
But that is nothing compared to the symptoms of the harsh drugs I was taking before.
Article Directory: http://www.articletrunk.com
Free Vacation Offer Author Terry L. McGee resides in West Virginia with Wife Valerie. He is an internet marketer and writer. 304-210-2297
Please Rate this Article
Not yet Rated